Alert archive / Wisconsin / Gale Watches in 2011
Gale Watch 7, NWS Green Bay, WI
NWS Green Bay, WI issued this gale watch at Nov 27, 2011, 3:00 PM CST. It took effect at Nov 29, 2011, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 27, 2011, 3:00 PM CST (21:00 UTC)
- In effect from
- Nov 29, 2011, 6:00 AM CST
- Expired
- Nov 28, 2011, 2:49 PM CST
- In force
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
526 WHUS73 KGRB 272100 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 300 PM CST SUN NOV 27 2011 ...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT... .NORTHWEST WINDS OF 15 TO 25 KTS WITH LINGER THROUGH EARLY EVENING BEFORE SUBSIDING. FROM TUESDAY INTO TUESDAY NIGHT...A DEEPENING LOW PRESSURE SYSTEM PASSING JUST TO THE SOUTHEAST OF THE STATE MAY GENERATE STRONG NORTH GALES OVER LAKE MICHIGAN. LMZ541>543-280500- /O.EXT.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/ /O.NEW.KGRB.GL.A.0007.111129T1200Z-111130T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 300 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS TO 30 KTS WILL LINGER THROUGH EARLY EVENING BEFORE SUBSIDING TONIGHT. NORTH GALES WILL INCREASE TO 35 KTS WITH GUSTS TO 40 KTS ON TUESDAY. * WAVES OF 2 TO 4 FT TONIGHT. WAVES EXPECTED TO INCREASE TO 6 TO 9 FEET ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ521-522-280200- /O.EXT.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 300 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS WILL LINGER THROUGH EARLY EVENING BEFORE SUBSIDING. * WAVES 1 TO 4 FEET THIS EVENING...THEN SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH/SAC
5 follow-up statements
164 WHUS73 KGRB 272116 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CST SUN NOV 27 2011 ...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT... .NORTHWEST WINDS OF 15 TO 25 KTS WILL LINGER THROUGH EARLY EVENING BEFORE SUBSIDING. A DEEPENING LOW PRESSURE SYSTEM PASSING JUST TO THE SOUTHEAST OF THE STATE MAY GENERATE STRONG NORTH GALES OVER LAKE MICHIGAN. LMZ541>543-280530- /O.CON.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/ /O.CON.KGRB.GL.A.0007.111129T1200Z-111130T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 316 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... * NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS TO 30 KTS WILL LINGER THROUGH EARLY EVENING BEFORE SUBSIDING TONIGHT. NORTH GALES WILL INCREASE TO 35 KTS WITH GUSTS TO 40 KTS ON TUESDAY. * WAVES OF 2 TO 4 FT TONIGHT. WAVES EXPECTED TO INCREASE TO 6 TO 9 FEET ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ521-522-280200- /O.CON.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 316 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS WILL LINGER THROUGH EARLY EVENING BEFORE SUBSIDING. * WAVES 2 TO 4 FEET THIS EVENING...THEN SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
736 WHUS73 KGRB 280331 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 931 PM CST SUN NOV 27 2011 ...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT... .A DEEPENING LOW PRESSURE SYSTEM PASSING JUST TO THE SOUTHEAST OF THE STATE MAY GENERATE STRONG NORTH TO NORTHEAST GALES OVER LAKE MICHIGAN AND THE BAY OF GREEN BAY ON TUESDAY. LMZ521-522-281145- /O.EXA.KGRB.GL.A.0007.111129T1200Z-111130T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 931 PM CST SUN NOV 27 2011 ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * WINDS: NORTH TO NORTHEAST GALES WILL INCREASE TO 35 KTS WITH GUSTS TO 40 KTS ON TUESDAY...THAT WILL LAST THROUGH TUESDAY NIGHT. * WAVES: WAVES EXPECTED TO INCREASE TO 4 TO 7 FEET ON TUESDAY AND CONTINUE INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ541>543-281145- /O.CON.KGRB.GL.A.0007.111129T1200Z-111130T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 931 PM CST SUN NOV 27 2011 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... * WINDS: NORTH GALES WILL INCREASE TO 35 KTS WITH GUSTS TO 40 KTS ON TUESDAY...THAT WILL LAST THROUGH TUESDAY NIGHT. * WAVES: WAVES EXPECTED TO INCREASE TO 6 TO 9 FEET ON TUESDAY AND CONTINUE INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
215 WHUS73 KGRB 281000 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 AM CST MON NOV 28 2011 ...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT... .A DEEPENING LOW PRESSURE SYSTEM PASSING TO THE SOUTHEAST OF THE STATE MAY GENERATE STRONG NORTH TO NORTHEAST GALES OVER LAKE MICHIGAN AND THE BAY OF GREEN BAY ON TUESDAY AND TUESDAY NIGHT. LMZ521-522-541>543-281800- /O.EXT.KGRB.GL.A.0007.111129T1200Z-111130T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 400 AM CST MON NOV 28 2011 ...GALE WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... * NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KTS WITH GALE FORCE GUSTS TO 40 KTS ON TUESDAY...THEN CONTINUE THROUGH TUESDAY NIGHT. * WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND 7 TO 11 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ TSK
148 WHUS73 KGRB 281622 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1022 AM CST MON NOV 28 2011 ...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT... .A DEEPENING LOW PRESSURE SYSTEM PASSING TO THE SOUTHEAST OF THE STATE MAY GENERATE STRONG NORTH TO NORTHEAST GALES OVER LAKE MICHIGAN AND THE BAY OF GREEN BAY ON TUESDAY AND TUESDAY NIGHT. LMZ521-522-541>543-290030- /O.CON.KGRB.GL.A.0007.111129T1200Z-111130T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1022 AM CST MON NOV 28 2011 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... * NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KTS WITH GALE FORCE GUSTS TO 40 KTS ON TUESDAY...THEN CONTINUE THROUGH TUESDAY NIGHT. * WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND 7 TO 11 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
728 WHUS73 KGRB 282049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CST MON NOV 28 2011 ...GALE FORCE WINDS EXPECTED TUESDAY INTO TUESDAY NIGHT... .A DEEPENING LOW PRESSURE SYSTEM PASSING TO THE SOUTHEAST OF THE STATE WILL GENERATE STRONG NORTH TO NORTHEAST GALES OVER LAKE MICHIGAN AND THE BAY OF GREEN BAY ON TUESDAY AND TUESDAY NIGHT. LMZ521-522-541>543-290500- /O.UPG.KGRB.GL.A.0007.111129T1200Z-111130T1200Z/ /O.NEW.KGRB.GL.W.0021.111129T1200Z-111130T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 249 PM CST MON NOV 28 2011 ...GALE WARNING IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS ON TUESDAY...THEN CONTINUE INTO TUESDAY NIGHT. * WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND 8 TO 12 FEET ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AK/TDH/SAC
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale watch went out at Nov 27, 2:05 PM CST, 55 minutes earlier.
Area forecast discussion, Nov 27, 2:05 PM CST, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 205 PM CST SUN NOV 27 2011 .SHORT TERM...TNGT AND MON. MAIN FCST CONCERN TO BE CLOUD COVER AND TIMING ITS DEMISE. DEPTH OF CLOUDS WL HAVE A MAJOR IMPACT ON TEMPS MAINLY FOR TNGT. THE 19Z MSAS SFC ANALYSIS SHOWED AN AREA OF LOW PRES OVER SW QUEBEC WITH A CDFNT EXTENDED SWWD THRU THE ERN GREAT LKS. A RDG OF HI PRES STRETCHED FROM THE CNTRL PLAINS N-NE INTO WRN ONTARIO. VSBL SATL IMAGERY INDICATED PLENTY OF LOW CLOUDS COVERED THE GREAT LKS...MIDWEST AND MOST OF THE UPR MS VALLEY. RADAR MOSAIC IS FAIRLY QUIET WITH LK EFFECT SNOW SHWRS NOT AMOUNTING TO ANYTHING MORE THAN FLURRIES. SHARP UPR TROF WHICH WAS RESPONSIBLE FOR LAST NGT'S RAINS HAS EDGED EAST AND WL ALLOW FOR RIDGING (BOTH AT THE SFC AND ALOFT) TO SAG INTO WRN SECTIONS OF THE GREAT LKS DURING THE OVRNGT HOURS. TYPICALLY...THIS LEADS TO DECREASING CLOUDS. HOWEVER...THERE IS A 2K FT DEEP LAYER OF LOW-LVL MSTR TRAPPED BLO AN INVERSION WHICH WL BE HARD TO BREAK AT NGT. MAY NEED TO HAVE THE RIDGING ACTUALLY MOVE OVERHEAD BEFORE ANY CLEARING TO TAKE PLACE. THIS TIMING WOULD KEEP CLOUDS OVER NE WI THRU MUCH (IF NOT ALL) OF THE NGT AND HAVE DELAYED THE DECREASE IN CLOUDS. MORE CLOUDS ALSO TRANSLATES TO LESS OF A TEMP DROP TNGT AND WL NEED TO RAISE VALUES ANYWHERE FROM 3 TO 5 DEGS FROM THE PREV FCST. RIDGING TO GET SQUEEZED BETWEEN LARGE CLOSED UPR LOW OVER THE DEEP SOUTH AND ADVANCING CDFNT OVER THE UPR MS VALLEY ON MON. WE COULD STILL BE DEALING WITH PESKY LOW CLDS AT THE START OF THE DAY...BUT DO EXPECT TO SEE SOME SUNSHINE EVEN AS HI CLOUDS START TO ARRIVE LATER IN THE DAY IN ADVANCE OF THE FNT. MAX TEMPS TO BE DEPENDENT ON HOW LONG LOW CLDS HANG AROUND SINCE WINDS WL BACK S-SW AND TRY TO BRING WARMER AIR TO WI. FOR NOW...HAVE KEPT TEMPS ON THE COOLER SIDE OF GUIDANCE WHICH WOULD KEEP READINGS IN THE 35-40 DEG RANGE. .LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. DEEPENING EASTERN STATES LOW PRESSURE SYSTEM WILL BE CLOSE ENOUGH TO PROVIDE A PERIOD OF BLUSTERY WINDS OVER EASTERN WISCONSIN MONDAY NIGHT INTO TUESDAY...OTHERWISE NO SIGNIFICANT WEATHER SYSTEM ON THE RADAR THROUGH THIS PERIOD. AFTER THIS PASSING LOW PRESSURE SYSTEM...THE REGION WILL BE DOMINATED BY SHORT WAVES IN THE NORTHERN STREAM FLOW. MOISTURE WILL BE LIMITED. FIRST SHORT WAVE WITH A COLD FRONT TO SLIDE OVER THE STATE MONDAY NIGHT INTO TUESDAY BEFORE PHASING WITH THE EAST STATES LOW PRESSURE SYSTEM TUESDAY. MODELS VERY CONSISTENT WITH CONFINING PCPN JUST TO THE EAST OF THE AREA...BUT MAIN AFFECTS WILL BE INCREASING NORTH WINDS WHICH MAY APPROACH GALE LEVELS FOR LAKE SHORE AREAS. AFTER A BRIEF PERIOD OF WAA ON WEDNESDAY...ANOTHER COLD FRONT SLIDES OVER THE STATE WEDNESDAY NIGHT INTO THURSDAY. GFS HAS INCREASED PCPN AMOUNTS OVER THE AREA THURSDAY INTO THURSDAY NIGHT AS A H5 TROUGH SLIDES OVER LAGGING H8 BAROCLINIC ZONE. PCPN TYPES APPEARS TO BE MAINLY SNOW WITH LESS THAN IN INCH. AGAIN AFTER A BRIEF WAA PATTERN TOWARD FRIDAY...ANOTHER COLD FRONT WITH THE DEVELOPMENT OF A COLD UPPER TROUGH SETTLES INTO THE REGION FOR NEXT WEEKEND. SEVERAL TEMPERATURE ADVECTION PATTERNS THIS WEEK WILL PROVIDE SOME MINOR CHALLENGE TO MAX/MIN TEMPERATURE FORECASTS. FAVORABLE WIND DIRECTION FOR LAKE SUPERIOR SNOW SHOWERS MONDAY NIGHT INTO TUESDAY NIGHT BUT DELTA T/S MINIMAL...WHILE DELTA T/S BETTER FOR LATER THURSDAY...BUT FAVORABLE WIND DIRECTION HAS A SHORTER DURATION. MODEL PROGS BEGIN TO DIVERT FOR THE WEEKEND. ECMWF PASSES ANOTHER S/W OVER WHILE THE GFS IS COLDER AND DRIER WITH A COLD BROAD TROUGH DROPPING INTO THE GREAT LAKES REGION. && .AVIATION...WRAP-AROUND MSTR CONTS TO ROTATE SOUTH ACROSS WI AND THIS TO CONT THIS AFTERNOON AND MOST OF TNGT AS CYCLONIC FLOW IN PLAY AND MSTR TRAPPED UNDER LOW-LVL INVERSION. EXPECT CIGS TO REMAIN IN THE MVFR RANGE (GENERALLY BETWEEN 1500 AND 2500 FT) BEFORE RIDGING APPROACHES MON MORNING AND BEGINS TO BREAK THE CLDS UP. && .MARINE...SCA CONDITIONS WILL LINGER INTO THE EARLY EVENIING HOURS BEFORE EXPIRING. 4-6 FEET WAVES IN THE OPEN WATERS THIS AFTERNOON. AFTER COORDINATION WITH AREA OFFICES WILL ISSUE A GALE WATCH FOR THE LAKE MICHIGAN WATERS DUE TO AN INCREASING PRESSURE GRADIENT TUESDAY AND TUESDAY NIGHT DUE TO A DEEPENING EASTERN GREAT LAKES LOW. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/TDH
Hazardous weather outlook, Nov 27, 2:09 PM CST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 209 PM CST SUN NOV 27 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 209 PM CST SUN NOV 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS IN VILAS COUNTY ARE REQUESTED TO FORWARD ANY SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-281200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 209 PM CST SUN NOV 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NORTHWEST WIND GUSTS TO 30 TO 35 KTS WILL LINGER IN THE DEATHS DOOR REGION EARLY THIS EVENING BEFORE SUBSIDING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTH WINDS COULD APPROACH GALE FORCE TUESDAY INTO TUESDAY NIGHT. A GALE WATCH HAS BEEN POSTED FOR THE LAKE MICHIGAN WATERS. AK/TH
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.